# SDR SWAA020170

- Difficulty date: January 23, 2002
- Submitted: January 29, 2002
- Operation: Air carrier
- Aircraft: N693SW
- Make and model: Boeing 737317
- Aircraft serial: 23174
- Aircraft time: 49,031 hours, 41,055 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND FUSE SKIN CRACKED (3 EA) AT BS 727E, STR 21R, BS 735, STR 18R AND BS 870, STR 24R.  REPAIRED SKIN PER SRM.
